Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A principal axis transformation for non-hermitian matrices


Authors: Carl Eckart and Gale Young
Journal: Bull. Amer. Math. Soc. 45 (1939), 118-121
DOI: https://doi.org/10.1090/S0002-9904-1939-06910-3
Cited work: Bull. Amer. Math. Soc., Volume 45, Number 12, Part 1 (1939), 920--922
This work is cited by: Bull. Amer. Math. Soc., Volume 54, Number 10 (1948), 905--908
MathSciNet review: 1563923
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-06910-3